# SDR DALA2017021501426

- Difficulty date: February 14, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,007 hours, 26,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2L CRACKED AT STA 1475.  REPAIRED IAW ERA 55358-14, REV O.
